A minimal network model for creep

Krishnamoorthy, M. ; Balakrishnan, V. (1985) A minimal network model for creep Bulletin of Materials Science, 7 (2). pp. 95-100. ISSN 0250-4707

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/bms/7/1/95-100/view...

Related URL: http://dx.doi.org/10.1007/BF02744415


We present a minimal rheological network model for the creep function in plastic flow. The model has a very small number of elements-a maximum of two linear springs, two Newtonian dashpots and a frictional mass. No non-Newtonian dashpots or other nonlinear elements are invoked. A wide variety of creep-curve shapes including those with inflection points across which the curvature changes sign are shown to be reproduced by the model and its sub-cases.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Rheology; Mechanical Networks; Creep Curves
ID Code:1060
Deposited On:25 Sep 2010 11:07
Last Modified:16 May 2016 12:13

Repository Staff Only: item control page